On proportional deformation paths in hypoplasticity

Erich Bauer, Victor A. Kovtunenko*, Pavel Krejčí, Nepomuk Krenn, Lenka Siváková, Anna V. Zubkova

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We investigate rate-independent stress paths under constant rate of strain within the hypoplasticity theory of Kolymbas type. For a particular simplified hypoplastic constitutive model, the exact solution of the corresponding system of nonlinear ordinary differential equations is obtained in analytical form. On its basis, the behaviour of stress paths is examined in dependence of the direction of the proportional strain paths and material parameters of the model.

Original languageEnglish
Pages (from-to)1603-1619
Number of pages17
JournalActa Mechanica
Issue number4
Early online date28 Jan 2020
Publication statusPublished - 1 Apr 2020

ASJC Scopus subject areas

  • Computational Mechanics
  • Mechanical Engineering


Dive into the research topics of 'On proportional deformation paths in hypoplasticity'. Together they form a unique fingerprint.

Cite this